MathSciNet Relay Station
MathSciNet bibliographic data
MR2655238 16R10 (16G20 16P90 16R50 16W55 17A30)
Belov, A. Ya. Local finite basis property and local representability of varieties of associative rings. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 74 (2010), no. 1, 3--134; translation in Izv. Math. 74 (2010), no. 1, 1–126
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement